Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On certain closed-form solutions to problems of wave propagation in a strain-hardening rod

Author: R. C. Shieh
Journal: Quart. Appl. Math. 27 (1970), 461-472
DOI: https://doi.org/10.1090/qam/99811
MathSciNet review: QAM99811
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Shieh, G. A. Hegemier and W. Prager, Closed-form solutions to problems of wave propagation in rigid, work-hardening, locking rods, Defense Atomic Support Agency Technical Report No. 1, April 1968
  • [2] L. Zvolinski and G. Rykov, Reflection of plastic wave from an obstacle, in Stress waves in anelastic solids, ed. H. Kolsky and W. Prager, Springer, Berlin, 1964, pp. 207-221 MR 0166983
  • [3] E. H. Lee and S. J. Tupper, Analysis of plastic deformation in a steel cylinder striking a rigid tarqet, J. Appl. Mech. 21, 63-70 (1954)
  • [4] T. Saaty, Modern nonlinear equations, McGraw-Hill, New York, 1967, pp. 276-300 MR 0218160

Additional Information

DOI: https://doi.org/10.1090/qam/99811
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society